# SDR SWAA2024022242304

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231YF AT PASSENGER CABIN 2024-61220<[01] TOOL USED: CALIPER PN:500-197-30 SN: A21303945 DUE DATE: 04-DEC-24;[02] TOOL USED: CALIPER PN:500-196-30 SN:A23325549 DUE DATE: 03-JAN-25;[03] REPLACED FLOOR PANEL 231YF DUE TO WAS FOUND OUT LIMITS TO REPAIR IAW B737-800 SRM 53-00-50-2R-6;[04] INSTALLED A NEW FLOOR PANEL IAW B737-800 SRM 53-00-50-2R-6;[05] INSTALLED A NEW FLOOR PANEL IAW B737-800 AMM 53-21-00-400-801. TORQUE APPLIED 35 IN-LBS TOOL USED TORQUE P/N: QD1R50 S/N: 1116500027 DUE DATE: 01-JUN-24;[06] REPLACED FLOOR PANEL IAW B737-800 AMM 53-21-00-400-801. TORQUE APPLIED 35 IN-LBS TOOL USED TORQUE P/N: QD1R50 S/N: 1116500027 DUE DATE: 01-JUN-24 SEE INDIVIDUALS SIGNOFFS BELOW;[07] REPLACED FLOOR PANEL IAW B737-800 AMM 53-21-00-400-801. TORQUE APPLIED 35 IN-LBS TOOL USED TORQUE P/N: QD1R50 S/N: 1116500027 DUE DATE: 01-JUN-24 SEE INDIVIDUALS SIGNOFFS BELOW
